RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 3, Pages 313–326 (Mi tmf4076)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic behavior of form factors and invariant description of the spatial structure of particles

N. B. Skachkov


Abstract: Invariant description of the particle spatial distribution is introduced on the basis of relativistic configurational representation obtained with the aid of expansions over unitary representations of the Lorentz group. A formula which gives the correct “almost dipole” asymptotical behaviour of the proton form-factor $\displaystyle{F_P(t)\to\frac{\ln |t|/M^2}{t^2}}$ at large $-t$ is obtained.

Full text: PDF file (834 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:3, 1154–1163

Received: 09.04.1974
Revised: 25.08.1975

Citation: N. B. Skachkov, “Asymptotic behavior of form factors and invariant description of the spatial structure of particles”, TMF, 25:3 (1975), 313–326; Theoret. and Math. Phys., 25:3 (1975), 1154–1163

Citation in format AMSBIB
\Bibitem{Ska75}
\by N.~B.~Skachkov
\paper Asymptotic behavior of form factors and invariant description of the spatial structure of particles
\jour TMF
\yr 1975
\vol 25
\issue 3
\pages 313--326
\mathnet{http://mi.mathnet.ru/tmf4076}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 3
\pages 1154--1163
\crossref{https://doi.org/10.1007/BF01040123}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4076
  • http://mi.mathnet.ru/eng/tmf/v25/i3/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Amirkhanov, G. V. Grusha, R. M. Mir-Kassimov, “Three-dimensional formulation of the relativistic two-body problem in terms of rapidities”, Theoret. and Math. Phys., 30:3 (1977), 212–221  mathnet  crossref
    2. N. B. Skachkov, I. L. Solovtsov, “Covariant three-dimensional formulation of the composite quark model of mesons”, Theoret. and Math. Phys., 41:2 (1979), 977–986  mathnet  crossref  isi
    3. N. B. Skachkov, I. L. Solovtsov, “Description of the form factor of a relativistic two-particle system in the covariant Hamiltonian formulation of quantum field theory”, Theoret. and Math. Phys., 43:3 (1980), 494–502  mathnet  crossref  mathscinet  isi
    4. Yu. G. Pavlenko, “Covariant perturbation theory in classical electrodynamics”, Theoret. and Math. Phys., 49:1 (1981), 908–914  mathnet  crossref  mathscinet  isi
    5. V. N. Kapshai, N. B. Skachkov, “Exact solution of covariant two-particle one-time equation with superposition of one-boson exchange quasipotentials”, Theoret. and Math. Phys., 53:1 (1982), 963–970  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:73
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019